No Cover Image

Journal article 295 views 6 downloads

Convergence in Wasserstein distance for empirical measures of Dirichlet diffusion processes on manifolds

Feng-yu Wang Orcid Logo

Journal of the European Mathematical Society, Volume: 25, Issue: 9

Swansea University Author: Feng-yu Wang Orcid Logo

Check full text

DOI (Published version): 10.4171/jems/1269

Published in: Journal of the European Mathematical Society
ISSN: 1435-9855
Published: European Mathematical Society - EMS - Publishing House GmbH 2022
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Conditional empirical measure, Dirichlet diffusion process, Wasserstein distance, eigenvalues, eigenfunctions.
College: Faculty of Science and Engineering
Funders: Supported in part by NNSFC (11771326, 11831014, 11921001).
Issue: 9